# SDR UIEA2017092201791

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,620 hours, 14,182 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Surges
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE LEFT PACK SURGED CONTINUOUSLY BETWEEN 20 AND 40 PSI.  PERFORMED AN OPS CHECK, NO DEFECTS NOTED IAW AMM 21-51-00.
